| || |
I'd like to say you're a complete idiot but I'll refrain and say that you're misinformed. Have you ever wondered why 1 in 600 people on Cymbalta would kill themselves? You first have to look at the difference between causal and correlated information. Causal means that one thing causes another. Correlated means that the information overlaps, perhaps intertwines, but one does not effect the other.
The second thing you need to look at is the population of the world versus the population on Cymbalta or any other antidepressant. A great deal of the people on Cymbalta are on it because it is an antidepressant. The rest are experiencing great pain during most of their day and night. Doesn't it make sense that people who are diagnosed with depression or who experience chronic pain are more likely to commit suicide than the population as a whole? No drug, psychotropic or otherwise, is 100% effective for the things they are labeled to treat nor are they effective in 100% of the population. Some people start Cymbalta after many other treatment plans. If they're a person who doesn't respond to Cymbalta they could be at the point of giving up hope. Suicide is a likely outcome when someone has had several treatments with no success.
With that there is a small percentage of people who are initially diagnosed with depression who end up being diagnosed as bipolar after being put on an antidepressant. Prescribing physicians don't necessarily see the manic sides of an individual. If you're extremely happy your'e probably not going to see a psychiatrist. So that individual is put on an antidepressant and reacts by cycling much harder, faster, and/or more intensely. Their true disorder is more easily identified. Unfortunately their more severe symptoms means they are more likely to kill themselves.
Please, for the sake of others, try seeking out information before spouting off. It shows ignorance and then spreads ignorance. I can imagine that you're so intensely against this particular drug because someone you know was taking it and ultimately suicided. If that's the case I am truly sorry for your loss. Please remember that other people find great relief. It can be a saving grace when a person afflicted with mental illness finds that one drug or that cocktail of medications that give them relief.
Read this before you start taking DULOXETINE or just before you plan how to go off it
There have been such severe and life altering effects of people tapering off duloxetine that the FDA has published a document about it on the web. To find it, google "duloxetine withdrawal syndrome". Then go to:
It is a pdf file.
I was prescribed Cymbalta for chronic nerve pain. It caused such a strong nausea reaction I could not continue. I tried three times over a month. The nasea got worse and more prolonged each time. I am experimenting with a combination of Hydrocodone/tylenol and tramadol. So far a mixed bag.
OMG. Reading this stuff is totally unreal.
I was diagnosed with PMDD, which for me was a shock. Went my entire life without a regular cycle and after two kids voila, then I have to deal with this?
Started with Prozac. Not too bad, but I complained of what I terminologize as head sweats. Out of the blue, no strenuous exercise, maybe just sitting there and my head would start sweating so bad I'd be soaked. Gross.
Was put on a few others, but either they did nothing. Then came the Cymbalta. I wish I had never ever heard of the drug, much less taken it.
The first month after taking it, I was utterly and completely exhausted. I could not sleep at night, then I could not get out of bed in the morning as I was way too tired. I also had the lightheaded dizzy feelings. Talked to the pharmacist who advised that I try taking it in the morning instead of the night. Month two no difference. I have two small children who I am totally responsible and a very important job that if I get fired from, I'm on the streets as I lose everything. So I decided to stop cold turkey, just like I did the other anti-depressants.
And I thought the exhaustion was horrible. I have been suffering every since - feeling nautious all the time, dizzy, zaps, lightheaded, still exhausted, sick to my stomach, the list goes on. It has now officially been day 13 and I am finally starting to feel just a tad better. Most of the side effects are still there but the exhaustion and my sleep seem to be somewhat more normal. I also had energy and desire to do things this weekend for the first time in two months.
Hopefully I have not lost my job in the process of taking this medicine. The worst ever in my opinioin.
I took it for a couple of years, first couple weeks definite side effects. Mainly I burned up all the time, BUT after that I loved it. My only complaint is the cost, I was lucky enough to be able to get samples for a long time. I had to stop it cold turkey when they ran out of samples. I am a single mom and couldnt afford the price. Withdraw is terrible, it has been two weeks and still experiencing withdraw symptoms. To sum it up stick it out past the beginning and you will love it, but dont ever go off it cold turkey make sure that you can afford to taper off if you ever needed to. Cold turkey It like your nerves all fire funny, a nurse I worked with said it is kind of like a drug addict coming down and tweeking (never experienced that) During though it is the best I have been on. I have been on several.
my only ques is how are you on 20 mg it comes in 30 or 60. Do you take beads out?
this is to the person on the other page that said they were on 20mg. I forgot to put the quote with it.
Hi Holly. I noticed you posted a little over 10yrs ago and I'm hoping you may have or remember anything from this experience and how it all turned out. Your story is extremely similar to mine and I just started Cymbalta today. Anything you may be willing to share would be greatly appreciated! TIA